# SDR SIMA20131226001

- Difficulty date: December 26, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 24,971 hours, 21,000 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2010009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLASHLIGHT INOPERATIVE.  INSTALLED NEW FLASHLIGHT IAW AMM 25-12-10, OPERATIONS CHECKED GOOD.
